Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I have gas problem and my stools are dark brown and ribbon structure, so I have sleepless nights. What is my problem ?

Hi Dr,im Rahmathulla..i have gas problem with stomach upset whenever i am taking little more food(eg : 6 idlies instead of 5) and chilli,all milky products and wheet stool is dark brown and ribben structure.Because of these problems i dont get sleeping at night for i lost more weight.For the last one and half year 15 kg weight reduced.i already done endoscopy and colonoscopy...results ok.My Dr now prscribes Happi it capsules one in morning empty stomach,surbex xt one at after food,szetlo plus half at night.Dr,please can u tell me what is actually my problem...pls ..pls
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
You could be having Gluten sensitive enteropathy. Stay away from wheat, oats, barley. You can eat rice. Reduce milk products. If there is great relief then this is the best solution. Continue taking the medicines. Take Happi capsules half an hour before meal.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor